Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Infant having continuous diarrhea, vomiting with weakness, taking pedialite, brats diet. What should be done?

My 13 month old daughter has diarrhea and has been throwing up for three days, we have been giving her pedialite and have been sticking to the brats diet this has been going on for three days today she seams very weak but yet herself for the most part before I take her to the doctors and spend 150$ I was wondering if there was something else we should do
Asked On : Fri, 27 Jul 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response

thanks for writing

pl observe if your daughter has any signs of dehydration

like.............dry mouth.............sunken eyes.............passing urine normally or not..............

baby may have to be started on IV fluids if these signs are present................
if not................oral rehydration with ORS and oral antiemetics should suffice

take care
Answered: Thu, 14 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor